MathSciNet Relay Station
MathSciNet bibliographic data
MR691009 15A21
Fletcher, R.; Sorensen, D. C. An algorithmic derivation of the Jordan canonical form. Amer. Math. Monthly 90 (1983), no. 1, 12–16.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement